# SDR AUS20030967

- Difficulty date: September 17, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 635
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,318 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT UPPER AFT REAR SPAR WEB CONTAINED LIGHT EXFOLIATION CORROSIONIN AREA ADJACENT TO MAIN LANDING GEAR. FOUND DURING INVESTIGATION FOLLOWING CORROSION IN RT WING SPAR. SEE MDR 03/0900.
